Edyta started to take Erfa Thyroid just over a week ago (not long I know), We were supplied with ½ grain tablets as they do not manufacture ¼ grain, we cut the ½ grain into four pieces and for the first two days Edyta took (approximately) 1/8 grain. She had no adverse reactions but felt no effect whatsoever, after two days she decided to try taking ¼ grain, again, no negative reactions but only a minute, barely noticeable increase in energy. she decided three days ago to take a full ½ grain tablet; on Tuesday she started to feel a slightly more noticeable increase in energy and managed to take a short walk but this took most of the energy she had. She is also experiencing no improvement in her cognition. She is trying to study but is finding it very difficult to concentrate and is not retaining any information at all, after reading a couple of pages of her textbook and only four hours after taking Erfa she started to feel very drowsy and after another hour or so felt so sleepy she had to lie down and take a nap (something she never does) so just five or six hours after Erfa she could not stay awake.
Edyta took another ½ grain yesterday and did not react very well, She was physically jittery, almost manic, panicky and very depressed. She did not experience the same severe drowsiness as she did on Tuesday but the feeling of anxiety is much stronger and didn't leave her all day. After reading that the anti-depressant she takes (Mianserin) causes terrible problems for Hypothyroid sufferers she cut her dosage from 80mg to 70mg with a hope of coming off Mianserin altogether over the next few months. Today's 1/2 grain tablet caused the same sort of reaction, anxiety, depression and an overwhelming feeling of hopelessness. Her body temperature has dropped to 35.4. She doesn't know if she is under-medicated or over-medicated, if her body can't handle the medication or if the problems are stemming from the 10mg drop in her anti-depressant dosage.